# SDR FDKA200710281

- Difficulty date: October 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,226 hours, 15,345 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6050 CVG (1337 PHX LCL) - ROW 12 OVERHEAD FORWARD EMERGENCY LIGHT INOP.  MX RESECURED EMERGENCY LIGHT CONNECTORS, OPS CK GOOD.
